Alert archive / Alabama / Tornado Warnings in 2020

Tornado Warning 38, NWS Birmingham, AL

April 19, 2020Barbour County, Pike County, Alabama

NWS Birmingham, AL issued this tornado warning at Apr 19, 2020, 10:59 PM CDT for Barbour County, Pike County, Alabama. It was in force for 46 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 19, 2020, 10:59 PM CDT (03:59 UTC)
Expired
Apr 19, 2020, 11:45 PM CDT
In force
46 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Barbour County, AL, Pike County, AL

The radar

The Ft Rucker radar (KEOX), 42 km from the middle of the area, began a volume at 04:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 19, 11:02 PM CDTTSTM WND DMGSpringhill, ALNUMEROUS TREES & POWER LINES DOWN ACROSS THE AREA.
Apr 19, 11:05 PM CDTTSTM WND DMGTroy University, ALTREES DOWN ON TROY UNIVERSITY CAMPUS.
Apr 19, 11:09 PM CDTTSTM WND DMG2 Nnw Hamilton Crossroa, ALTREES UPROOTED ALONG HWY 53/231 SOUTH OF BRUNDIDGE.
Apr 19, 11:15 PM CDTTSTM WND DMGBrundidge, ALNUMEROUS TREES & POWER LINES DOWN IN THE AREA. ROOF TORN OFF 1 MOBILE HOME.
Apr 19, 11:25 PM CDTTSTM WND DMG1 Wnw Clio, ALTREE ON HOUSE IN THE 700 BLOCK OF BRUNDIDGE ST. EVERYONE IS OUT AND SAFE.
Apr 19, 11:27 PM CDTTSTM WND DMGClio, ALTREES DOWN IN THE AREA WITH SOME ROADS BLOCKED.
Apr 19, 11:40 PM CDTTSTM WND DMG2 E Blue Springs, ALMULTIPLE TREES DOWN IN THE 3300 BLOCK OF CR 53.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 10:13 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 4.0 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2020-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2182 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2020-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 259 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2182 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
709 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
259 m²/s²
0-3 km storm-relative helicity
327 m²/s²
Significant tornado parameter
3.5
Supercell composite
17.9

Open this sounding in Storm Lab

The text

As transmitted.

763 
WFUS54 KBMX 200359
TORBMX
ALC005-109-200445-
/O.NEW.KBMX.TO.W.0038.200420T0359Z-200420T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Birmingham AL
1059 PM CDT Sun Apr 19 2020

The National Weather Service in Birmingham has issued a

* Tornado Warning for...
  Southeastern Pike County in southeastern Alabama...
  Southwestern Barbour County in southeastern Alabama...

* Until 1145 PM CDT.
    
* At 1059 PM CDT, a severe thunderstorm capable of producing a
  tornado was located near Troy University, or near Troy, moving east
  at 55 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Troy, Brundidge, Clio, Doster, Antioch, Blue Springs State Park,
  Troy University, Tennille, Hamilton Crossroads, Tarentum, Brundidge
  Municipal Airport and Mossy Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3182 8603 3167 8542 3162 8542 3162 8607
TIME...MOT...LOC 0359Z 283DEG 50KT 3172 8597 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

32/Davis
2 follow-up statements
753 
WWUS54 KBMX 200418
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
1118 PM CDT Sun Apr 19 2020

ALC005-109-200445-
/O.CON.KBMX.TO.W.0038.000000T0000Z-200420T0445Z/
Pike AL-Barbour AL-
1118 PM CDT Sun Apr 19 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR
SOUTHEASTERN PIKE AND SOUTHWESTERN BARBOUR COUNTIES...
    
At 1118 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Doster, or near Clio, moving east at 60 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Brundidge, Clio, Doster, Blue Springs State Park, Tennille, Brundidge
Municipal Airport and Hamilton Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3167 8542 3162 8542 3162 8585 3177 8582
TIME...MOT...LOC 0418Z 283DEG 50KT 3166 8567 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

32/Davis
041 
WWUS54 KBMX 200432
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
1132 PM CDT Sun Apr 19 2020

ALC109-200442-
/O.CAN.KBMX.TO.W.0038.000000T0000Z-200420T0445Z/
Pike AL-
1132 PM CDT Sun Apr 19 2020

...THE TORNADO WARNING FOR SOUTHEASTERN PIKE COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 600 AM CDT for southeastern
Alabama.

LAT...LON 3162 8556 3170 8552 3167 8542 3162 8542
TIME...MOT...LOC 0432Z 283DEG 50KT 3162 8544 

$$

ALC005-200445-
/O.CON.KBMX.TO.W.0038.000000T0000Z-200420T0445Z/
Barbour AL-
1132 PM CDT Sun Apr 19 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR
SOUTHWESTERN BARBOUR COUNTY...
    
At 1132 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Blue Springs State Park, or 11 miles west of
Abbeville, moving east at 60 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Blue Springs State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3162 8556 3170 8552 3167 8542 3162 8542
TIME...MOT...LOC 0432Z 283DEG 50KT 3162 8544 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

32/Davis

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Apr 19, 7:24 PM CDT, 3 hours 35 minutes earlier.

Area forecast discussion, Apr 19, 7:24 PM CDT, 3 hours 35 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
724 PM CDT Sun Apr 19 2020

...SEVERE STORMS REMAIN LIKELY FAR SOUTH THIS EVENING...

.UPDATE...
Mesoscale Update and 00Z Aviation.

&&

.SHORT TERM...
/Updated at 0655 PM CDT Sun Apr 19 2020/

A Tornado Watch continues for several southern counties this
evening. A Flash Flood Watch remains in effect for a majority of
Central Alabama through midnight. Severe thunderstorms and
flooding look likely south the next few hours.

Rain rates are 2 to 4 inches per hour in several spots but the
storms are moving. But continued rain training over the same areas
will keep a flood threat through at least midnight. Several
measured amounts over 3 inches have occurred and some areas will
certainly receive totals in the 4-5 inch range.

It appears that two distinct boundaries and in the vicinity of
south central Alabama this evening. One boundary is generally the
remnant outflows from convection last night through this evening
and the second boundary is the actual warm front. The airmass near
and south of the warm front is super buoyant and poses a
significant threat for severe thunderstorms. The air between the
two boundaries which is generally where the current radar depicts
thunderstorms in Central Alabama is slightly removed just north of
the warm front. There is quite a gradient in several severe
parameters right along the boundary where storms are riding from
Lowndes County to Russell County. SRH/Bulk Shear/and Instability
are concerning enough that severe storms are certainly likely near
the effective boundary. The mixed up surface winds are having an
effect on the tornado development and magnitude and for the better
at this time.

Another wave was over Mississippi at this time and will move into
south central Alabama within a few hours. I am hesitant to remove
any counties west from the watch due to the possibility of
additional storms riding near leftover boundaries. The highest
risk for any significant severe remains the far southern few
counties. Will make some adjustments to the severe graphics to
move the target zone even farther south but certainly hold a risk.

Rain and embedded thunderstorms will persist north until the upper
low/trough moves eastward through early Monday.

75

Previous short-term discussion:
/Updated at 1235 PM CDT Sun Apr 19 2020/

Multichannel water vapor imagery along with global model H500
fields agree in a well-defined trough over western Oklahoma that
extends southwest into Western Texas.

Hand surface analysis valid 17Z/12 pm reveals the warm front
extending from just south of Meridian, MS east to near Greenville
and extending further east to near Troy. The heavy morning
convection has produced outflow boundaries that have limited the
warm front's northward advancement.

12Z National surface analysis shows low pressure south of the Red
River in Central Texas with a warm front extending east
interacting with a coastal/marine warm front that extended from
Inland Southeast Texas across Northern Louisiana and further east
across the Southern Third of Alabama.

Expect the warm front to slowly advance north through mid
afternoon, likely remaining south of the I-20 corridor with it
potentially ending up from just south of Tuscaloosa to near
Sylacauga to near Auburn. The residual cold pool/mesoscale high
pressure to our east from the morning convection has helped to
stabilize the airmass in that area and while some destabilization
will likely occur, the risk over these areas has been reduced to
an extent, along with the risk across our northern counties based
upon updated information.

There appears to be a boundary stretched across our Central
Counties from Pickens County east to Randolph County that may be
a boundary existing off the surface as there is no surface
reflection evident. Convection continues to train from west to
east across this feature and remains a concern for continued
localized flooding. The persistent convection will inhibit further
northward advance of the warm front to the north of this feature.

To the south, convection has gradually intensified across our far
southeast counties along the warm front that extends from near
Troy east into northern Barbour County. The airmass consists of
temperatures in the 80s with dew points near 70 to the south
which is helping to provide robust instability for the convective
development. Expect this activity to continue with a growing risk
of strong to severe convection with time as the front gradually
lifts north over the next few hours. Additional convective
development is forecast further west across our southwest and
south-central counties as the warm front also advances further
north into these areas.

Convection across the Central Counties will continue to develop as
instability gradually increases with the continuing risk for large
hail. There will be a growing risk for damaging winds and
tornadoes as we progress through the afternoon near and south of
this activity closer to the surface warm front.

Heavy rainfall with localized flooding remains a concern as
morning convection easily dropped over 2-4 inches. Additional
convection over these areas will aggravate saturated soils and
will runoff causing additional flooding. The Jackson, MS 12Z
Sounding contained a precipitable water value of 1.55 inches and
that airmass is likely in place now across much of our forecast
area. Concern for the Metro Areas in Central Alabama persists as
the likely elevated boundary remains draped along the Interstate
20 corridor.

Conditions continue to favor the development for severe weather
across the southern half of our forecast area this afternoon and
evening with the highest potential across the southern third of
our forecast area.

05

.LONG TERM...
/Updated at 0245 PM CDT Sun Apr 19 2020/

Monday through Friday.

Following the passage of the current severe weather maker, all
eyes will be focused on the next dynamic system expected to make
an entrance by Thursday. Model guidance is coming into a little better
agreement in regards to timing and track of the shortwave trough
and associated surface low that will move off to our northwest.
Global models now present a timing for the possibility of severe
storms beginning early Thursday morning and lasting through the
Thursday evening across our far southeast counties. Based on
SBCAPE and 0-6km bulk shear values, at least the southern half of
Central Alabama could have yet another more significant chance of
severe storms with all types of severe weather possible. I've gone
ahead and increased confidence within the HWO and changed the
timing to primarily Thursday with the better timing agreement.
We'll start to focus exclusively on this event beginning with the
overnight shift tonight.

56/GDG

&&

.AVIATION...
00Z TAF Discussion.

Showers/thunderstorms/restrictive ceilings/restrictive vis/ will
last through 15-18z. Multiple waves of showers and thunderstorms
will affect the southern sites while northern sites will
experience showers and embedded thunderstorms. Some brief wind
gusts are also possible at the southern sites. Ceilings will drop
into the IFR/LIFR range within a few hours at most terminals and
remain overhead until a slow improvement is started around 15z.
Thunderstorms will generally decrease between 06-9z and should be
all but gone by 12z as end is ending west. Winds may be north and
times, east at times but will become north northwest around 10kts
by Monday. Most terminals will become VFR by 17-19z.

AMD NOT SKED will continue for ASN until further notice due to
persisting communication issues.

75

&&

.FIRE WEATHER...

Multiple waves of showers and storms are expected through the
overnight hours and into the early morning hours on Monday. Dry
conditions should return for Monday afternoon with RH values well
above critical thresholds with very wet ground conditions.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     54  72  47  74  44 / 100  30   0   0   0
Anniston    55  73  48  75  45 / 100  20   0   0   0
Birmingham  55  73  51  76  49 / 100  10   0   0   0
Tuscaloosa  58  75  51  78  50 / 100   0   0   0   0
Calera      57  73  51  76  49 / 100  10   0   0   0
Auburn      58  73  51  75  49 / 100  20   0   0   0
Montgomery  61  75  52  79  51 / 100   0   0   0   0
Troy        62  77  54  79  53 / 100  10   0   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
Flash Flood Watch until 1 AM CDT Monday for the following
counties: Autauga...Barbour...Bibb...Bullock...Calhoun...
Chambers...Chilton...Clay...Cleburne...Coosa...Dallas...Elmore...
Fayette...Greene...Hale...Jefferson...Lamar...Lee...Lowndes...
Macon...Marengo...Montgomery...Perry...Pickens...Pike...
Randolph...Russell...Shelby...St. Clair...Sumter...Talladega...
Tallapoosa...Tuscaloosa...Walker.

&&
Hazardous weather outlook, Apr 19, 9:37 PM CDT, 1 hour 22 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
937 PM CDT Sun Apr 19 2020

ALZ011>015-017>050-210545-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
937 PM CDT Sun Apr 19 2020

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

Strong to severe storms are possible into the overnight hours,
mainly through 3 AM. The greatest threat for severe storms and the
tornado threat should remain across the far southeast counties of
Central Alabama or along and south of a line from Troy to Eufaula.
Tornadoes, damaging winds up to 60 mph and quarter size will be
possible in this area. To the north, along and south of a Linden to
Wetumpka to Lafayette line, a few storms could produce damaging
winds and quarter size hail. Thunderstorms with heavy rainfall may
result in flash flooding.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Minor flooding is forecast to occur along portions of many river
basins starting on Monday. Moderate flooding is possible along
portions of the Tombigbee River basin by Tuesday. Please see flood
statements for specific details.

There is a threat of severe thunderstorms, including tornadoes,
across all of Central Alabama on Thursday.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management will be needed
tonight. Please follow all local, state, and CDC guidelines in
regards to travel.

In the hours before

Local storm report, Apr 19, 9:05 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
905 PM CDT SUN APR 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     FLOOD            2 ENE SMITHS STATION    32.56N 85.06W
04/19/2020                   LEE                AL   PUBLIC

            WATER COVERING ROAD ON LEE ROAD 318.

&&
Local storm report, Apr 19, 9:08 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
908 PM CDT SUN APR 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     TSTM WND DMG     3 N I-20 WELCOME CENTER 32.49N 88.39W
04/19/2020                   SUMTER             AL   EMERGENCY MNGR

            CORRECTS TIME OF PREVIOUS TSTM WND DMG
            REPORT FROM 3 N I-20 WELCOME CENTER CUBA.
            TREE DOWN ON CR 27 NEAR CR 2 IN MORNINGSTAR
            COMMUNITY. TIME ESTIMATED BY RADAR.

&&
Local storm report, Apr 19, 9:28 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
928 PM CDT SUN APR 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     FLOOD            3 S OPELIKA             32.61N 85.37W
04/19/2020                   LEE                AL   EMERGENCY MNGR

            HWY 51 IMPASSABLE DUE TO FLOODING.

&&
Local storm report, Apr 19, 10:38 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1038 PM CDT SUN APR 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     FLASH FLOOD      3 W SALEM               32.59N 85.28W
04/19/2020                   LEE                AL   EMERGENCY MNGR

            BRIDGE ON THE DIRT PORTION OF LEE RD 148 IS
            IMPASSABLE. #ALWX.

&&

TG
Special weather statement, Apr 19, 10:39 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1039 PM CDT Sun Apr 19 2020

ALZ049-200430-
Pike AL-
1039 PM CDT Sun Apr 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR PIKE COUNTY UNTIL 1130 PM CDT...

At 1039 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Lapine to 8 miles north of Dozier.
Movement was east at 60 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Troy, Brundidge, Goshen, Banks, Antioch, Ansley, Troy Municipal
Airport, Troy University, Tennille, Hamilton Crossroads, Monticello,
Tarentum, Brundidge Municipal Airport, Mossy Grove and Henderson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Tornado Watch remains in effect until 600 AM CDT for southeastern
Alabama.

LAT...LON 3166 8616 3166 8615 3179 8615 3179 8620
      3183 8618 3189 8617 3196 8618 3186 8568
      3178 8566 3176 8567 3174 8570 3163 8573
      3162 8575 3162 8618
TIME...MOT...LOC 0339Z 279DEG 51KT 3193 8624 3161 8641

32/Davis
Local storm report, Apr 19, 10:46 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1046 PM CDT SUN APR 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     FLASH FLOOD      2 NNE BEANS MILL        32.73N 85.25W
04/19/2020                   LEE                AL   EMERGENCY MNGR

            700 BLOCK OF LEE RD 270 IMPASSABLE.

&&

TG

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 7:03 PM CDTAreal Flood WarningBMXAutauga, Elmore, Lee, Macon, Tallapoosa3 hr
Apr 19, 7:03 PM CDTSpecial Weather StatementBMXMontgomery42 min
Apr 19, 7:14 PM CDTSpecial Weather StatementBMXLowndes31 min
Apr 19, 7:38 PM CDTFlash Flood Warning Considerable damage threatBMXLee3 hr
Apr 19, 7:49 PM CDTSpecial Weather StatementBMXBullock41 min
Apr 19, 8:02 PM CDTSpecial Weather StatementBMXRussell43 min
Apr 19, 8:10 PM CDTSpecial Weather StatementBMXPike35 min
Apr 19, 8:16 PM CDTRiver Flood WarningBMXChambers, Elmore, Macon, Randolph, Tallapoosa3 days
Apr 19, 8:30 PM CDTSpecial Weather StatementBMXRussell45 min
Apr 19, 8:42 PM CDTRiver Flood WarningBMXAutauga, Dallas, Elmore, Lowndes, Montgomery4 days
Apr 19, 8:42 PM CDTRiver Flood WarningBMXAutauga, Dallas, Lowndes72 hr
Apr 19, 8:42 PM CDTRiver Flood WarningBMXDallas5 days
Apr 19, 9:19 PM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter, Tuscaloosa3 days
Apr 19, 10:32 PM CDTAreal Flood WarningBMXLee3 hr
Apr 19, 10:39 PM CDTSpecial Weather StatementBMXPike51 min
Apr 19, 10:42 PM CDTSevere Thunderstorm WarningBMXPike48 min
Apr 19, 10:45 PM CDTAreal Flood AdvisoryBMXCalhoun, Chambers, Clay, Cleburne, Coosa, Elmore and 4 more3 hr
Apr 19, 10:58 PM CDTSevere Thunderstorm WarningBMXBarbour47 min
Apr 19, 11:02 PM CDTSevere Thunderstorm WarningBMXBarbour, Bullock, Pike43 min
Apr 19, 11:16 PM CDTSevere Thunderstorm WarningBMXBarbour, Bullock47 min
Apr 20, 6:33 AM CDTRiver Flood WarningBMXElmore, Macon, Montgomery38 hr

Nearby

Tornado Warnings in Alabama, 2020Every tornado warning in 2020Tornadoes in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.